# SDR QXEA2012050700370

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 12,529 hours, 13,340 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 388
- Condition: Failed
- Location: Oil Cooler Door
- Part time: 12,529 hours, 13,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE REACHED 108 DEGREES C (RED) IN CLIMB.  LEVELED OFF AT 13,000. RETURNED TO FIELD, LANDING UNEVENTFUL.  FOUND A NR 1 OIL TEMPERATURE EXCEEDENCE OF 107.8 FOR 165 SECONDS.  PERFORMED AN OPS TEST OF THE OIL COOLER FLAP DOOR ACTUATOR IAW TASK 79-21-31-710-801, FOUND THE NR 1 DOOR REMAINED CLOSED.  R & R THE NR 1 OIL COOLER AIR OUTLET FLAP ACTUATOR IAW AMM TASK 79-21-31-000-801 AND 79-21-31-400-801.  OPS CHECK GOOD, DOOR OPENS/CLOSED NORMALLY.  RAN BOTH ENGINE AT SEVERAL DIFFERENT POWER RATINGS FOR SEVERAL MINUTES, ENGINE OIL TEMPS STAYED WITHIN LIMITS.  THE ORIGINAL AREA WAS IN "AREA A" OF FIGURE 603 IN Q400 AMM TASK 5-11-00-992-802 FOR LESS THAN 10 MINUTES, NO ADDITIONAL INSP WAS REQUIRED. RETURNED TO SERVICE.
